Doctor insights on:
Does Lisinopril Cause Dry Tickle Cough
Lisinopril hctz (hydrochlorothiazide). For a couple months now I have been having a cough, but only at night. It is kinda like a dry tickling cough. Do I need med change?
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
Lisinopril causes dry cough, norvasc (amlodipine) severe edema legs currently on losartan but think it's causing GI issues what are thoughts on next move ?
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
Why does zestril (lisinopril) sometimes cause coughing? Would the cough be constant or intermittent?
ACE inhibition.: There is an enzyme in your lungs called angiotensin converting enzyme. It is inhibited by zestril (lisinopril). As a result there is a local accumulation of products (possibly kinins, substance p and thromboxane) that triggers cough. The cough is intermittent and nonproductive - some describe a tickle like cough. ...Read moreSee 2 more doctor answers
I got a dry cough from taking lisinopril 20mg. How long will it take for this drug to get out of my body from the time I last took it?
ACE cough: Your annoying dry cough happens in about 20% of people that take an Ace inhibitor. Lisinopril has a half life of about 12hrs and it takes roughly 5 half lives for a drug to completely clear you system so 60 hours. However, he level of lisinopril should drop below the cough threshold much before that. The cough is usually a class effect so you will likely get it from all other Ace's. ...Read more
Am on flecainide and lisinopril and am having some dry coughing and hearth rate goes up when cough is this normal or is this is an allergic reaction?
Can lisinopril and recent taking of amlodipine for blood pressure create a new side effect of chronic dry cough? It's just started overnite, help
Cough attacks w/ sob during day.Sob & cough attacks after exercise.Zestoretic (lisinopril and hydrocholorthiazide) never caused this side effect before since starting in june. Cause?
Many causes: There are many possible causes of shortness of breath and coughing with exercise. Consult your primary care practitioner for advice. Why are you on zestoretic (lisinopril and hydrocholorthiazide)? The problem requiring zestoretic (lisinopril and hydrocholorthiazide) may be related to these symptoms. If the symptoms are confusing, you may benefit from an exercise test with pulmonary function testing to determine what changes during exercise. ...Read more
I take 5mg of lisinopril daily for high blood pressure....It causes a nagging cough. Other meds have failed ....Any way to get rid of the cough?
Urg:constant cough spasms mildly s.O.B & slight wheeze when breathing afterwards zestoretic (lisinopril and hydrocholorthiazide) using since june cause? Hist: pcos htn 17 yrs old
Stop the ACEI (zest): Acei cause a buildup in bradykinin levels in the body. This chemical can elicit a dry persistent cough in 10% of patients. Would consider an alternative choice for med. Make sure secondary causes of hypertension have been ruled out as well. ...Read moreSee 1 more doctor answer
Dry throat and mouth and no saliva to swallow and cough only at night and take zestril (lisinopril). I take ranitidine at hs. What is wrong?
Night cough: Your cough at night may be a symptom of gerd. I would stop the zestril (lisinopril) for 2 days. If the cough is still present, it is not due to it and re-start it. I would then stop the ranitidine and start prilosec, or a similar drug to see if your cough abates. Cough is not an infrequent presentation of gerd. If you cough goes away after stopping zestril (lisinopril), see your doctor about starting another med for bp. ...Read moreSee 1 more doctor answer
I was taking lisinopril for high blood pressure, but developed a cough. My doctor switched me to valsartan. After a couple of months I developed very dry skin and itchiness all over, but mainly on my scalp. What cam be done?
I have been taking lisinopril and hydrochlorathiazide for about two weeks i felt a lil tingling all over body and mouth yesterday is this normal?
I am 30 with hypertension and anxiety and get tickling down my arms and across my chest at night what is wrong with me? I take htcz lisinopril Paxil (paroxetine)
Concerning symptoms: These symptoms could be related to your hypertension and/or to your anxiety. Regardless, you should be under the regular care of a qualified physician for all these conditions. If you haven't been evaluated recently, please make sure you are seen. ...Read moreSee 3 more doctor answers
Few days: Give it a week.Get a more detailed answer ›
The cough while using lisinopril has been going on for 2 mos. I had a mini stroke 2 mos ago and had slightly elevated bp. What is a good alternative?
HBP AND STROKE: Are you sure the cough is from Lisinopril (l)? Stop it for two days and if you still have the cough, it is not due to l. If you want another drug for your hbp and stroke prevention (cva), ask your md to put you on a angiotensin receptor blockier (arb). Drugs like valosartan. An arb in the life trail reduced the incidence of stroke by 20% compared to a beta blocker. See your md about an arb for you. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Causes of dry tickly cough
- Why does lisinopril cause a cough?
- Dry tickly cough treatment
- Ask a doctor a question free online
- Dry tickly cough
- Persistent dry tickly cough
- Dry cough throat tickle
- Tickly throat dry cough
- Talk to an otolaryngologist online